2004
Volume 112, Issue 4
  • ISSN: 0002-5275
  • E-ISSN: 2352-1244
Preview this article:

There is no abstract available.

Loading

Article metrics loading...

/content/journals/10.5117/ANTW2020.4.007.VANR
2020-10-01
2021-10-22
Loading full text...

Full text loading...

References

  1. Russell, B.(1908)Mathematical Logic as Based on the Theory of Types, American Journal of Mathematics30(3), pp. 222-262.
    [Google Scholar]
http://instance.metastore.ingenta.com/content/journals/10.5117/ANTW2020.4.007.VANR
Loading
  • Article Type: Research Article
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error